# SDR USAASB97169

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 189929
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FL 1840, IMMEDIATELY AFTER GEAR RETRACTION, THE AFT CARGO DOOR LIGHT ILLUMINATED.  AIRCRAFT PRESSURIZED OK.  FLIGHT RETURNED TO FIELD AT IAH.  DURING GEAR EXTENSION, LIGHT WENT OUT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE AFT CARGO DOOR PROXIMITY SWITCH.  OPERATIONAL CHECK GOOD.  (M)
